Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 25, 2015, 8:07 PM EDT for 4 counties in Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 53 min. 37 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 8:07 PM EDT (00:07 UTC)
- Expired
- Apr 25, 2015, 9:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA, Beaufort County, SC, Jasper County, SC
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:14 PM EDT | TSTM WND DMG | 2 Sw Bay, GA | TREE DOWN ON ASHBRANCH CHURCH RD. BETWEEN I-16 AND LAWRENCE CHURCH RD. |
| Apr 25, 8:22 PM EDT | TSTM WND DMG | 3 Nw Bay, GA | TREE DOWN NEAR THE INTERSECTION OF ARCOLA RD AND BLACK CREEK CH RD. TIME ESTIMATED FROM RADAR |
| Apr 25, 8:35 PM EDT | TSTM WND DMG | 3 Ene Denmark, GA | TREE DOWN ON MUD RD. NEAR BLACK CREEK CHURCH RD. |
| Apr 25, 8:40 PM EDT | TSTM WND DMG | 3 Nw Bay, GA | TREE DOWN ON ARCOLA RD. NEAR BLACK CREEK CHURCH RD. |
| Apr 25, 8:43 PM EDT | TSTM WND DMG | 1 Sse Guyton, GA | MULTIPLE TREES DOWN ACROSS ROADS ON SOUTH SIDE OF GUYTON |
| Apr 25, 8:43 PM EDT | TSTM WND DMG | 2 Ssw Marlow, GA | MULTIPLE TREES AND POWER LINES DOWN AT HOLLY CIRCLE. TIME ESTIMATED BASED ON RADAR. |
| Apr 25, 8:45 PM EDT | TSTM WND DMG | 2 E Eden, GA | TREES AND POWER LINES DOWN NEAR THE INTERSECTION OF ROEBLING RD AND RT 17 |
| Apr 25, 8:45 PM EDT | TSTM WND DMG | 3 Ene Eden, GA | LARGE TREES BLOWN DOWN IN A NEIGHBORHOOD OFF OLD OAK ROAD. |
| Apr 25, 8:45 PM EDT | TSTM WND DMG | 3 Nne Eden, GA | POWER LINES DOWN AT HIGHWAY 17 SOUTH AND BLUE JAY ROAD. TIME ESTIMATED BASED ON RADAR. |
| Apr 25, 8:45 PM EDT | TSTM WND DMG | 4 Ene Eden, GA | LARGE TREES BLOWN DOWN IN A NEIGHBORHOOD OFF BRITTANY LANE. |
| Apr 25, 8:47 PM EDT | TSTM WND DMG | 3 Se Bay, GA | TREE DOWN ON HIGHWAY 119 NEAR THE BULLOCH COUNTY BORDER. |
| Apr 25, 8:48 PM EDT | TSTM WND DMG | 2 Ene Eden, GA | NUMEROUS TREES DOWN ON POWER LINES AND ACROSS ROADS AROUND EDEN |
| Apr 25, 8:48 PM EDT | TSTM WND DMG | 2 Wnw Bloomingdale, GA | TREES AND DEBRIS IN ROAD AT ZEIGLER ROAD AND KATHY STREET. TIME ESTIMATED BASED ON RADAR. |
| Apr 25, 8:48 PM EDT | TSTM WND DMG | 4 Nnw Bloomingdale, GA | LARGE DISTRIBUTION POWER LINES BLOWN DOWN. MULTIPLE LARGE TREES DOWN ON HIGHWAY 30 AND NOEL CONAWAY ROAD NEAR BUCKINGHAM DRIVE. |
| Apr 25, 8:52 PM EDT | TSTM WND DMG | 2 Sw Bloomingdale, GA | TREES WERE BLOWN DOWN AT SCATTERED LOCATIONS ALONG BLOOMINGDALE ROAD BETWEEN THE INTERSTATE 16 INTERCHANGE AND PINE BARREN ROAD. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 8:59 PM EDT | TSTM WND DMG | 1 S Meinhard, GA | TREE DOWN BLOCKING NORTHBOUND LANES OF INTERSTATE 95 NEAR GA TECH CAMPUS |
| Apr 25, 9:00 PM EDT | TSTM WND DMG | 1 Ese Port Wentworth, GA | MULTIPLE TREES AND POWERLINES DOWN ON COLERAINE DR |
| Apr 25, 9:00 PM EDT | TSTM WND DMG | 1 Nne Pooler, GA | MULTIPLE TREES DOWN...SOME NEWLY PLANTED...IN NEW TANGIER OUTLET PARKING LOT. AT LEAST ONE TREE ON CAR |
| Apr 25, 9:00 PM EDT | TSTM WND DMG | 1 Nnw Monteith, GA | TREES WERE BLOWN DOWN ONTO INTERSTATE 95 BETWEEN MILE MARKERS 106 AND 109. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:00 PM EDT | TSTM WND DMG | 1 Nw Pooler, GA | MULTIPLE TREES DOWN ON HOUSES AND POWER LINES NEAR CLIFF DR IN POOLER |
| Apr 25, 9:00 PM EDT | TSTM WND DMG | 2 N Pooler, GA | MULTIPLE TREES DOWN ON WYNDHAM RD IN THE FOREST LAKES SUBDIVISION |
| Apr 25, 9:00 PM EDT | TSTM WND DMG | Savannah Airport, GA | SEVERAL AIRCRAFT WERE DAMAGED BY THUNDERSTORM WINDS IN THE GENERAL AVIATION SECTION OF SAVANNAH AIRPORT. A WIND GUST TO 81 MPH WAS MEASURED AT THE AIRPORT. |
| Apr 25, 9:00 PM EDT | TSTM WND GST 81 | Savannah Airport, GA | KSAV REPORTED PEAK WIND OF 70 KT....81 MPH |
| Apr 25, 9:01 PM EDT | TSTM WND DMG | 1 S Port Wentworth, GA | TWO TREES WERE BLOWN DOWN ALONG STATE ROUTE 21 BETWEEN GULFSTREAM ROAD AND GRANGE ROAD. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:01 PM EDT | TSTM WND DMG | 2 Ne Garden City, GA | OVER 200 SHIP CONTAINERS WERE DISPLACED FROM HIGH THUNDERSTORM WINDS AT THE GEORGIA PORTS AUTHORITY. |
| Apr 25, 9:01 PM EDT | TSTM WND DMG | 2 Ne Garden City, GA | SHIPPING CRANE TIPPED OVER AT THE GEORGIA PORTS AUTHORITY. |
| Apr 25, 9:01 PM EDT | TSTM WND DMG | Port Wentworth, GA | MULTIPLE TREES WERE BLOWN DOWN IN THE PORT WENTWORTH VICINITY. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:01 PM EDT | TSTM WND GST 91 | 2 Ne Garden City, GA | A PEAK WIND GUST OF 91 MPH WAS OBSERVED ON AN ELEVATED CRANE AT THE GEORGIA PORTS AUTHORITY. |
| Apr 25, 9:02 PM EDT | TSTM WND DMG | Garden City, GA | MULTIPLE TREES WERE BLOWN DOWN IN THE GARDEN CITY VICINITY. TIME WAS ESTIMATED RADAR DATA. |
| Apr 25, 9:03 PM EDT | TSTM WND DMG | 2 Sw Savannah Historic, GA | THUNDERSTORM WINDS BLEW A TREE ONTO A VEHICLE AT THE INTERSECTION OF OGEECHEE ROAD AND KOLLOCK STREET. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:03 PM EDT | TSTM WND DMG | 2 Sw Savannah Historic, GA | TREES WERE BLOWN DOWN AT SCATTERED LOCATIONS ALONG OGEECHEE ROAD BETWEEN 37TH STREET AND CORVAIR STREET. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:04 PM EDT | TSTM WND DMG | 2 Wnw Savannah Historic, GA | *** 1 INJ *** TREE FELL DOWN ON A HOUSE ON WEST STREET CAUSING ONE INJURY TO A FEMALE. |
| Apr 25, 9:05 PM EDT | TSTM WND DMG | 2 Wsw Savannah, GA | A TREE WAS BLOWN ONTO POWER LINES AT THE INTERSECTION OF BULL STREET AND THACKERY PLACE. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:05 PM EDT | HAIL 0.75 | 1 N Hilton Head Airport, SC | PUBLIC REPORTED PENNY SIZE HAIL ON NORTHERN END OF HILTON HEAD ISLAND. HAIL LASTED FROM 905 PM TO 910 PM. |
| Apr 25, 9:06 PM EDT | TSTM WND DMG | 2 Ssw Savannah, GA | LARGE GAS STATION AWNING COVERING GAS PUMPS BLOWN DOWN ON WATERS AVENUE. TIME ESTIMATED BASED ON RADAR. |
| Apr 25, 9:08 PM EDT | TSTM WND DMG | 1 Nnw Thunderbolt, GA | TREES WERE BLOWN DOWN AT SCATTERED LOCATIONS ALONG SKIDAWAY ROAD BETWEEN VIRGINIA AVENUE AND 41ST STREET. TIME WAS ESTIMATED FROM RADAR DATA. |
| Apr 25, 9:09 PM EDT | TSTM WND DMG | Thunderbolt, GA | TREE DOWN ON HOUSE. REPORT VIA FACEBOOK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS52 KCHS 260007
SVRCHS
GAC029-031-051-103-SCC013-053-260100-
/O.NEW.KCHS.SV.W.0020.150426T0007Z-150426T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
807 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 900 PM EDT
* AT 806 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONTEITH...
OR 7 MILES NORTHEAST OF POOLER...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...STATESBORO...POOLER...BLUFFTON...
BEAUFORT...PORT ROYAL AND RIDGELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3247 8176 3249 8062 3226 8062 3226 8063
3230 8065 3229 8066 3225 8065 3223 8063
3220 8069 3213 8076 3211 8081 3212 8084
3208 8087 3205 8092 3204 8089 3202 8088
3202 8084 3198 8086 3199 8090 3208 8167
TIME...MOT...LOC 0006Z 259DEG 33KT 3219 8116
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
657
WWUS52 KCHS 260039
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
839 PM EDT SAT APR 25 2015
GAC029-031-051-103-SCC013-053-260100-
/O.CON.KCHS.SV.W.0020.000000T0000Z-150426T0100Z/
BRYAN GA-CHATHAM GA-BULLOCH GA-EFFINGHAM GA-BEAUFORT SC-JASPER SC-
839 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR BRYAN...CHATHAM...BULLOCH...EFFINGHAM...BEAUFORT AND JASPER
COUNTIES...
AT 838 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARDEEVILLE...
OR 7 MILES NORTHWEST OF BELLINGER HILL AREA...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
ROYAL...SPRINGFIELD AND PEMBROKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3240 8129 3245 8062 3226 8063 3230 8065
3229 8066 3223 8064 3220 8069 3214 8075
3211 8081 3212 8084 3205 8092 3202 8088
3202 8084 3198 8086 3208 8167 3232 8173
3233 8173
TIME...MOT...LOC 0038Z 257DEG 24KT 3222 8110
HAIL...1.00IN
WIND...60MPH
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:48 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 25, 7:48 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
748 PM EDT SAT APR 25 2015
...SEVERE THUNDERSTORMS MOVING INTO THE AREA...
.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA SUNDAY EVENING INTO
SUNDAY NIGHT. DRY HIGH PRESSURE WILL PREVAIL MONDAY INTO TUESDAY.
A GULF OF MEXICO STORM SYSTEM WILL IMPACT THE REGION MID WEEK WITH
DRY HIGH PRESSURE THEN LIKELY RETURNING THROUGH THE END OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MESOSCALE UPDATE...A LARGE SUPERCELL WITH A HISTORY OF PRODUCING
BASEBALL SIZE HAIL IS MOVING INTO CANDLER COUNTY ATTM. THE
ENVIRONMENT AHEAD OF THE STORM CONTINUES TO FAVOR VERY LARGE HAIL
AND DESTRUCTIVE WINDS. FARTHER TO THE SOUTHWEST...A QLCS IS
RAPIDLY MATURING OVER SOUTH-CENTRAL GEORGIA. THE QLCS IS ON TRACK
TO CROSS MUCH OF SOUTHEAST GEORGIA AND POSSIBLY SOUTHEAST SOUTH
CAROLINA AS FAR NORTH AS EDISTO BEACH. INSTABILITY REMAINS MODEST
AHEAD OF THE CONVECTIVE CLUSTER AND SUFFICIENT TO MAINTAIN STRONG
UPDRAFTS FOR SEVERAL MORE HOURS. 0-6KM BULK SHEAR REMAINS
SUPPORTIVE OF SUPERCELLS.
THERE IS A POTENTIAL FOR THIS TO BE A SIGNIFICANT SEVERE WEATHER
EVENT...ESPECIALLY WEST OF THE I-95 CORRIDOR. WE CONTINUE TO
MONITOR TRENDS CAREFULLY. GRIDS/TEXT PRODUCTS HAVE BEEN UPDATED TO
REFLECT CURRENT SHORT TERM TRENDS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...LOW PRESSURE WILL SHIFT OFF THE MID ATLANTIC COAST
EARLY...ALLOWING A BACKDOOR COLD FRONT TO APPROACH THE SOUTHEAST
DURING THE DAY. DEEP WESTERLY FLOW AHEAD OF THE FRONT WILL ALLOW
FAIRLY SIGNIFICANT HEATING OVER THE AREA...WITH AFTERNOON TEMPS
EXPECTED TO PEAK IN THE UPPER 80S TO AROUND 90 DEGREES. GIVEN THIS
AMOUNT OF HEATING...LOW LVL MIXING WILL BE ENHANCED AND WILL LIKELY
RESULT IN BREEZY CONDITIONS THROUGHOUT THE AFTERNOON AS A 30-40 KT
LOW LVL JET PASSES OVER THE SOUTHEASTERN UNITED STATES. AS THE FRONT
BEGINS TO ENTER NORTHERN AREAS DURING THE EVENING...IT WILL BE
SOMEWHAT MOISTURE STARVED. HOWEVER...WE COULD SEE A FEW SHOWERS
AND/OR THUNDERSTORM DURING LATE AFTERNOON INTO EARLY OVERNIGHT HOURS
AS THE FRONT CONTINUES A SOUTHWARD SHIFT OVER THE AREA. SFC WINDS
WILL QUICKLY BECOME NORTH BEHIND THE FRONT...WITH RAPIDLY COOLING
AND DRYING CONDITIONS FROM NORTH TO SOUTH SUNDAY NIGHT. IN
GENERAL...LOW TEMPS WILL RANGE IN THE MID 50S NORTH TO LOW 60S
SOUTH.
MONDAY AND TUESDAY...DRY HIGH PRESSURE WILL BUILD FROM THE
NORTH/NORTHWEST BEHIND A COLD FRONT WELL TO OUR SOUTH. AS A
RESULT...TEMPS WILL BE MUCH COOLER WITHIN NORTHERLY FLOW. IN
GENERAL...MONDAY AFTERNOON HIGHS WILL RANGE FROM THE LOW TO MID
70S...THEN COOL A FEW MORE DEGREES ON TUESDAY AS HIGH PRESSURE
BECOMES CENTERED OVER THE SOUTHEAST. BY TUESDAY EVENING...MOISTURE
RETURNS AS ONSHORE FLOW DEVELOPS WELL AHEAD OF LOW PRESSURE SHIFTING
OVER THE NORTHERN GULF OF MEXICO. A FEW SHOWERS WILL BE
POSSIBLE...MAINLY SOUTH OF INTERSTATE 16 BEFORE SUNSET.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RAIN CHANCES WILL BE INCREASING FROM THE SOUTHWEST TUESDAY NIGHT AS
DEVELOPING LOW PRESSURE ALONG THE NORTHERN GULF COAST MOVES TOWARD
THE AREA ALONG WITH DEEPER MOISTURE. STILL SOME TIMING/STRENGTH
DIFFERENCES THOUGH WITH THIS SYSTEM WITH THE ECMWF CONTINUING TO BE
FASTER AND STRONGER WITH THE LOW AS IT MOVES THROUGH SOUTHEAST
GEORGIA WEDNESDAY/WEDNESDAY NIGHT. THE LOW SHOULD BE PULLING AWAY
FROM THE AREA THURSDAY WITH IMPROVING CONDITIONS...ALTHOUGH CANNOT
RULE OUT SOME LINGERING SHOWERS AS DUE TO THE SLOW PROGRESSION OF
THE UPPER TROUGH. FRIDAY AND SATURDAY LOOK DRIER WITH TEMPS GETTING
BACK TO AT OR JUST ABOVE NORMAL.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM IMPACTS WILL BE FROM SEVERE TSTMS APPROACHING FROM THE
WEST. CURRENT TIMING TAKES THE QLCS THROUGH KSAV ROUGHLY 02-04Z
AND KCHS 03-05Z. GUSTY WINDS...HAIL...AND VERY HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS. HIGHEST CONFIDENCE FOR SEVERE
IMPACTS WILL BE AT KSAV. WILL CARRY 2SM TSRA BR TEMPO 1/2SM +TSRA
FG SCT010 BKN025CB TO COVER FOR NOW. AT KCHS...ITS A BIT MORE
UNCERTAIN IF THE TSTMS WILL BE WEAKENING AS THEY APPROACH THE
TERMINAL. WILL CARRY TEMPO 3SM TSRA TEMPO 1SM TSRA FOR NOW.
AMENDMENTS WILL MOST LIKELY BE NEEDED AS TRENDS BECOME A BIT MORE
APPARENT. STILL A POTENTIAL FOR LOW CLOUDS TO DEVELOP LATE.
OTHERWISE VFR.
EXTENDED AVIATION OUTLOOK...BREEZY SUNDAY AFTERNOON WITH GUSTS OF 25
TO POSSIBLY 30 KTS. VFR CONDITIONS SHOULD THEN PREVAIL INTO TUESDAY
BEFORE SHOWERS AND TSTMS RETURN MAINLY TUESDAY NIGHT INTO WEDNESDAY
NIGHT.
&&
.MARINE...
TONIGHT...GUSTY WINDS NEAR 40 KT BRIEFLY OCCURRED EARLIER ACROSS
THE SOUTHERN SOUTH CAROLINA WATERS IN RESPONSE TO MESOSCALE
INFLUENCES FROM A WAKE LOW. THIS FEATURE IS NOW WELL OFFSHORE AND
CONDITIONS WILL SUBSIDE A BIT. MODEST SOUTH/SOUTHWEST WINDS WILL
PERSIST OVERNIGHT WITH SPEEDS 15-20 KT NEARSHORE WATERS AND 20-25
KT OFFSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE GEORGIA OFFSHORE LEG THROUGH THE NIGHT. SEAS WILL AVERAGE 2-4
FT NEARSHORE WATERS AND 4-6 FT OFFSHORE WATERS.
SUNDAY THROUGH THURSDAY...WINDS WILL REMAIN ELEVATED FROM THE WEST
ON SUNDAY AHEAD OF A BACKDOOR COLD FRONT THAT PUSHES SOUTH THROUGH
THE WATERS EARLY SUNDAY NIGHT. WE COULD SEE A BRIEF PERIOD OF SMALL
CRAFT ADVISORY LEVEL CONDITIONS IN THE CHS HARBOR SUNDAY AFTERNOON
AS STRONG HEATING OVER LAND PROMOTES MIXING OF A 30-40 KT LOW LVL
JET TO SFC. BEHIND THE COLD FRONT...A NORTHERLY SURGE WILL ENSUE
WITH CONDITIONS NEAR ADVISORY LEVELS MAINLY BEYOND 20 NM SUNDAY
NIGHT. HIGH PRESSURE WILL THEN CONTINUE BUILDING FROM THE NORTH ON
MONDAY...THEN BECOME CENTERED OVER THE AREA ON TUESDAY...LEADING TO
A WEAKENING PRESSURE GRADIENT THROUGH THE PERIOD AND IMPROVED
WINDS/SEAS. CONDITIONS SHOULD THEN GO BACK DOWNHILL AS DEVELOPING
LOW PRESSURE APPROACHES FROM THE SOUTHWEST WEDNESDAY AND PASSES
THROUGH THE AREA WEDNESDAY NIGHT...WITH SMALL CRAFT ADVISORIES
POSSIBLY BEING NEEDED FOR AT LEAST THE WATERS BEYOND 20 NM FROM
SHORE. THERE IS STILL SOME UNCERTAINTY THOUGH REGARDING THE
STRENGTH/TRACK/TIMING OF THE LOW AND THUS FORECAST CONFIDENCE IS LOW
AT THIS TIME.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT
SUNDAY FOR AMZ374.
&&
STHazardous weather outlook, Apr 25, 6:33 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 633 PM EDT SAT APR 25 2015 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-262245- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 633 PM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ374-262245- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 633 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Apr 25, 2:30 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM NON-TSTM WND GST 39 SSE CENTENARY 32.50N 79.10W
04/25/2015 M45 MPH AMZ370 SC BUOY
BUOY 41004 MEASURED A WIND GUST TO 39 KNOTS FROM THE
SOUTH.
&&
EVENT NUMBER CHS1500250
SPRLocal storm report, Apr 25, 3:25 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM NON-TSTM WND GST 39 SSE CENTENARY 32.50N 79.10W
04/25/2015 M49 MPH AMZ370 SC BUOY
BUOY 41004 MEASURED A WIND GUST TO 43 KNOTS FROM THE
SOUTH.
&&
EVENT NUMBER CHS1500251
SPRSpecial weather statement, Apr 25, 5:52 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 552 PM EDT SAT APR 25 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260100- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 552 PM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO ORGANIZE OVER CENTRAL GEORGIA EARLY THIS EVENING. THESE STORMS WILL MOVE STEADILY EAST THIS EVENING AND OVERSPREAD MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. CONDITIONS ARE FAVORABLE FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. A SEVERE THUNDERSTORM OR TORNADO WATCH MAY BE NEEDED FOR PARTS OF THE AREA LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE ISSUED FOR YOUR AREA. THIS IS A DEVELOPING SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR THE INTERNET FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE. &&
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:29 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 61 min |
| Apr 25, 8:58 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty, McIntosh | 48 min |
| Apr 25, 9:19 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 56 min |
| Apr 25, 9:05 PM EDT | Special Marine Warning | CHS | 115 min | |
| Apr 26, 9:41 AM EDT | Small Craft Advisory | CHS | 9 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.